Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kristifire

depo side effects?....

Recommended Posts

Who has gotten really really weird side effects from the depo shot?... I got the stupid shot at the beginning of april, and now, some weird stuff is starting to happen, that from my understanding, ISN'T supposed to even occur...

anyone else in the same boat?

Share this post


Link to post
Share on other sites
Who has gotten really really weird side effects from the depo shot?... I got the stupid shot at the beginning of april, and now, some weird stuff is starting to happen, that from my understanding, ISN'T supposed to even occur...

anyone else in the same boat?

Share this post


Link to post
Share on other sites

Hello, Kristifire;

I was on Depo for years as well and experienced no negative side-effects. In fact, I believe Depo helped get rid of my migraine headaches ... but that may have been a result of age. It's tough to pin down what causes what sometimes. We women go through so many hormonal changes throughout our lives, dammit!

As for Depo-Provera, I've heard many good reports from long-term users. However, if it affects one woman poorly, she generally doesn't get another shot, so that makes sense ;)

I hope you're okay and that you're not having any horrible side-effects. Let us know what you're experiencing -- and take care.

Share this post


Link to post
Share on other sites

EDIT: DAMN MY WIRELESS!!!!!!!

okay, rather than type it all over again, heres from my log....

and then...LATER... something else really WEIRD happened... extremely embarrassing for me, so guys, I suggest you just skip the rest of this post...lol...

So--okay, even though I've been about 1.5 months on the depo shot...I essentially, (though according to the manufacturer) not possible, since the medication stops the eggs from releasing....got my period on friday/saturday... nothing big... well today...since I had something else to go, I, just as a safety precaution, used a tampon today... Well, just a little while ago, I felt something weird, as though it was sliding out, which would make sense given that it might have been a lot of "drainage"....but before I could really do anything, something slipped out...which I thought was it...but it fell in the toilet bowl, and there are sensors at my school so before I could think of anything except how odd and WEIRD it looked, the sensor flushed...lol..but I still had my tampon in, so I've got NO CLUE as to what on EARTH that was... it doesn't make sense...and is almost starting to scare me...

Share this post


Link to post
Share on other sites
EDIT: DAMN MY WIRELESS!!!!!!!

okay, rather than type it all over again, heres from my log....

and then...LATER... something else really WEIRD happened... extremely embarrassing for me, so guys, I suggest you just skip the rest of this post...lol...

So--okay, even though I've been about 1.5 months on the depo shot...I essentially, (though according to the manufacturer) not possible, since the medication stops the eggs from releasing....got my period on friday/saturday... nothing big... well today...since I had something else to go, I, just as a safety precaution, used a tampon today... Well, just a little while ago, I felt something weird, as though it was sliding out, which would make sense given that it might have been a lot of "drainage"....but before I could really do anything, something slipped out...which I thought was it...but it fell in the toilet bowl, and there are sensors at my school so before I could think of anything except how odd and WEIRD it looked, the sensor flushed...lol..but I still had my tampon in, so I've got NO CLUE as to what on EARTH that was... it doesn't make sense...and is almost starting to scare me...

and I know its as a result of the depo because its never happened before, and the depo shot basically is supposed to stop the release of the eggs, which in turn would stop the buildup along the uterus wall from releasing....ergo, its from the depo...

Share this post


Link to post
Share on other sites

I did terrible on depo, my best friend loves it and has been on it for 6 years. They say that only about 15% of womens bodies actually tolerate depo. So I wouldn't doubt that this is where your side effects are coming from

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×